Some new notions of convergence and stability of common …fixed points in 2-metric spaces

Swaminath Mishra, S.L. Singh, Rajendra Pant, S. Stofile

Abstract


Stability results for a pair of sequences of mappings and their common fixed points in a $2$-metric space using certain new notions of convergence are proved. The results obtained here in extend and unify several known results.

Full Text: PDF

How to Cite this Article:

Swaminath Mishra, S.L. Singh, Rajendra Pant, S. Stofile, Some new notions of convergence and stability of common …fixed points in 2-metric spaces, Advances in Fixed Point Theory, Vol 2, No 1 (2012), 64-78

Copyright © 2012 Swaminath Mishra, S.L. Singh, Rajendra Pant, S. Stofile. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.